Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suffering from diarrhoea. feeling very low. How to get rid of it? - Online Doctor Chats

Date : 06-Jun-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User:Hello Doctor.. Good Evening
Doctor:Good evening
Doctor:How are you
User:Quite good..
Doctor:How can I help?
User:am suffering from diarrhoea.. feeling very down..
Doctor:since when
User:ahve office tomorrow.. can you please help me with something..
User:since today morning..
Doctor:You can take ELECTRAL XXXXXXX 1 XXXXXXX in 1 litre water
Doctor:consume within 24 hours
User:any medicine..?
Doctor:do you have any fever, vomiting or abdominal pain?
User:Electrol I am taking..
User:Have very slight pain in abdomen..
Doctor:I dont think you need any medication
Doctor:if there is an infection
Doctor:and I give you the medicine without the antibiotic
Doctor:the infection can spread through your body
Doctor:so dont take that chance
User:that's fine..
Doctor:the diarrhoea should settle
Doctor:just have lots of curd and home made food
Doctor:like rice with dal and curd
Doctor:and lots of fluids
Doctor:you'll feel much better by tomorrow
User:Thanks for that..
Doctor:drinking enough fluids is the most important
Doctor:and no water or food from outside
User:yes i understand..
User:Thanks a lot Doctor for your help..
Doctor:Is there anything else I can help with?
User:That's all.. Thanks..
Doctor:Thanks for consulting me
Doctor:Get well soon
User:Thank You
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor